My GP weighed me and said I had put on a stone in 3 months. Then he tested my blood via finger prick and found my glucose levels were pre-diabetic. Next, my blood pressure had gone up.
He said I had been reducing the steroids much too slowly, which I disagree with as I don't think from 20 mg to 12.5 mg in 3 months is too slow. I explained that if I only reduced when no longer in pain from a previous reduction.
Anyway, I am having full blood tests next week and my main worry is that he said if my glucose is still high he will take me off steroids and put me on Azathiaprine, an immunosuppressant drug. I have read about this one and it is very nasty. It can even increase the risk of getting certain types of cancer. Has anyone else been put on this drug and, if so, has it helped? I am scared of this drug and scared my pain will return.
I am going to try to get my glucose levels down by next Friday but this probably isn't enough time.
Any advice will be much appreciated. Thanks, Badgergirl